Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2507283
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Peter Kronheimer and Tomasz Mrowka
Title: Monopoles and three-manifolds
Additional book information: New Mathematical Monographs, 10, Cambridge University Press, Cambridge, 2007, xii+796 pp., ISBN 978-0-521-88022-0

Review Information:

Reviewer: Clifford Henry Taubes
Affiliation: Department of Mathematics, Harvard University, Cambridge, MA 02138
Journal: Bull. Amer. Math. Soc. 46 (2009), 505-509
Published electronically: February 9, 2009
Review copyright: © Copyright 2009 American Mathematical Society